However, overall I think my face looks rounder and fuller. Is it possible that Renova is causing this "look" or is it just my natural aging process? I am thin with a long to oval face or at least my face was long to oval!
Stop using this medication at once, and seek Emergency Medical Attention.- Contact your doctor/dermatologist--- these are serious side effects --- swelling of your face, lips, tongue, or throat.-
Report side effects to FDA at 1-800-FDA-1088.
Take care and I wish you the best---
- Renova Information for Consumers
- Renova Information for Healthcare Professionals (includes dosage details)
- Side Effects of Renova (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2010 • 1 answer
Posted 22 Sep 2011 • 1 answer
Posted 29 Jul 2012 • 11 answers
Posted 3 Dec 2013 • 1 answer
Prazosin - I was wondering how good this med works. I have been prescribed xanax for serveral years?
Posted 18 Oct 2015 • 1 answer